# SDR CKSA98557

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 2180-2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AND AROUND LT DUMP VALVE, FOUND WIDESPREAD LEVEL 2 CORROSION AFFECTING SKIN, STRINGER, SHEAR TIE, FRAME, RIB, DOUBLER, LOCATED AT ZONE 100, STA 2180-2200, STR44L, WL130, LBL40.  REPAIR IAW BOEING DOC CKF-AMD-121, CKF-AMD-152.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
